# SDR IXXA07SMN234S

- Difficulty date: November 10, 2007
- Submitted: December 10, 2007
- Operation: Air carrier
- Aircraft: N604BX
- Make and model: Doug DC-8-73F
- Aircraft serial: 46046
- Aircraft time: 87,931 hours, 29,662 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Misrepaired
- Location: Zone 100
- Part time: 87,931 hours, 29,662 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION, FOUND IMPROPER REPAIR AT STATION FS 97.000 LONGERON 34.5 RIGHT.  REMOVED FASTENERS AS NEEDED TO PERFORM REPAIR.  REMOVED DAMAGED AREA.  PERFORMED NET INSPECTION.  NO CRACK NOR CORROSION FOUND.  FABRICATED EXTERNAL AND INTERNAL FINGER DOUBLER.  CLEANED, TREATED AND PRIMED AREA, AND REPAIR PARTS.  INSTALLED NEW FASTENERS AND REPAIR PARTS IAW SEMAN DRAWING NUMBER ED-4642, SRM 51-1-11, 51-3-1, FAA FORM 8110-3 NUMBER 07569 DATED 11-27-07, SEMAN DRAWING NUMBER ED-4642 DATED 11-12-07, DC8 SRM 51-1-21, 51-1-20D, DC8 NDT SPM PART 08-00-02 TO 07, DC8 SRM 51-1-8B, AND ATTACHED FORM SEMAN 242-4.
